On the asymptotic relationships between solutions of two systems of ordinary differential equations

Fred Brauer, James S.W. Wong

Research output: Contribution to journalArticle

36 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)527-543
Number of pages17
JournalJournal of Differential Equations
Volume6
Issue number3
DOIs
StatePublished - Jan 1 1969
Externally publishedYes

Fingerprint

System of Ordinary Differential Equations
Relationships

ASJC Scopus subject areas

  • Analysis

Cite this

On the asymptotic relationships between solutions of two systems of ordinary differential equations. / Brauer, Fred; Wong, James S.W.

In: Journal of Differential Equations, Vol. 6, No. 3, 01.01.1969, p. 527-543.

Research output: Contribution to journalArticle

@article{1e25eca8717c415dbd2bba718773835b,
title = "On the asymptotic relationships between solutions of two systems of ordinary differential equations",
author = "Fred Brauer and Wong, {James S.W.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1016/0022-0396(69)90008-4",
language = "English (US)",
volume = "6",
pages = "527--543",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - On the asymptotic relationships between solutions of two systems of ordinary differential equations

AU - Brauer, Fred

AU - Wong, James S.W.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=0001096742&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001096742&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(69)90008-4

DO - 10.1016/0022-0396(69)90008-4

M3 - Article

AN - SCOPUS:0001096742

VL - 6

SP - 527

EP - 543

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -